ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Vyshkind S. J., Devetjarova A. A. О динамике некоторых математических моделей в социологии. Izvestiya VUZ. Applied Nonlinear Dynamics, 1994, vol. 2, iss. 2, pp. 17-26.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 121)
Language: 
Russian

О динамике некоторых математических моделей в социологии

Autors: 
Vyshkind Svetlana Jakovlevna, Lobachevsky State University of Nizhny Novgorod
Devetjarova Anna Aleksandrovna, Lobachevsky State University of Nizhny Novgorod
Abstract: 

  

Key words: 
Reference: 

  

Short text (in English):
(downloads: 57)